MathSciNet Relay Station
MathSciNet bibliographic data
MR1301723 (96a:60049) 60G99
Farahmand, Kambiz; Smith, Norman H. An approximate formula for the expected number of real zeros of a random polynomial. J. Math. Anal. Appl. 188 (1994), no. 1, 151–157.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement